en
Scientific article
Open access
English

Existence of stationary solutions of the Navier–Stokes equations in the presence of a wall

Published inZeitschrift für angewandte Mathematik und Physik, vol. 64, no. 5, p. 1493-1542
Collection
  • Open Access - Licence nationale Springer
Publication date2013
Abstract

We consider the problem of a body moving within an incompressible fluid at constant speed parallel to a wall, in an otherwise unbounded domain. This situation is modeled by the incompressible Navier–Stokes equations in an exterior domain in a half space, with appropriate boundary conditions on the wall, the body, and at infinity. Here, we prove existence of stationary solutions for this problem for the simplified situation where the body is replaced by a source term of compact support.

Keywords
  • Navier–Stokes equations
  • Stationary solutions
  • Fourier transform
  • Fluid structure interaction.
Citation (ISO format)
GUO, Zhengguang, WITTWER, Peter, ZHOU, Yong. Existence of stationary solutions of the Navier–Stokes equations in the presence of a wall. In: Zeitschrift für angewandte Mathematik und Physik, 2013, vol. 64, n° 5, p. 1493–1542. doi: 10.1007/s00033-013-0304-6
Main files (1)
Article (Published version)
accessLevelPublic
Identifiers
ISSN of the journal0044-2275
479views
169downloads

Technical informations

Creation05/06/2014 2:46:00 PM
First validation05/06/2014 2:46:00 PM
Update time03/14/2023 9:12:02 PM
Status update03/14/2023 9:12:02 PM
Last indexation01/16/2024 9:56:26 AM
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack